# SDR QXEA2011060700383

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL LANDING FOR PANEL 524CT HAS FRETTING.  BLENDED PANEL LANDING, EDDY CURRENT VERIFIED AFFECTED BLENDED AREAS CRACK FREE CONDITION AND ALODINED AND PRIMED REF RD 8/4-57-445.
